MAUDE Adverse Event Report: RESPIRONICS, INC DREAMSTATION CPAP PRO W/HUMID/HT, AUS; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)

RESPIRONICS, INC DREAMSTATION CPAP PRO W/HUMID/HT, AUS; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Model Number AUX400T15
Medical Device Problem Code Degraded (1153)
Health Effect - Clinical Code Asthma (1726)
Date of Event 01/01/2020
Type of Reportable Event Serious Injury
Event or Problem Description
The manufacturer received information alleging an issue related to a continuous positive airway pressure (cpap) device's sound abatement foam became degraded and the patient developed asthma.The patient did require medical intervention in the form of prescribed medication.The manufacturer's investigation is ongoing.A follow-up report will be submitted when the manufacturer's investigation is complete.
 
Additional Manufacturer Narrative
The manufacturer previously reported an allegation of an issue related to sound abatement foam.This action was reported to fda per 21 cfr part 806.The device will be corrected per (b)(4).

Brand Name
DREAMSTATION CPAP PRO W/HUMID/HT, AUS
Common Device Name
VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Manufacturer (Section D)
RESPIRONICS, INC
1001 murry ridge lane
murrysville PA 15668
MDR Report Key12322674
Report Number2518422-2021-03121
Device Sequence Number17256825
Product Code BZD
UDI-Device Identifier00606959025981
UDI-Public00606959025981
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K131982
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source consumer,foreign
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 09/13/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberAUX400T15
Device Catalogue NumberAUX400T15
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/12/2021
Supplement Date Received by Manufacturer08/16/2021
Initial Report FDA Received Date08/16/2021
Supplement Report FDA Received Date09/13/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
RES 88058
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age70 YR